CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On Schechter's linking theorems 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 258, 期号: 10, 页码: 3347-3361
Authors:  Zou, W.;  Li, S.
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schechter's linking  Sign-changing solution  PS-sequence  Value-splitting  
Multiple solutions for a fourth-order asymptotically linear elliptic problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 4, 页码: 1121-1126
Authors:  Qian, Ai Xia;  Li, Shu Jie
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
fourth-order elliptic boundary value problem  Mountain Pass theorem  Morse theory  
Multiple positive solutions of nonhomogeneous elliptic systems involving critical Sobolev exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 4, 页码: 869-886
Authors:  Han, PG
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
elliptic system  sub-supersolution method  variational approach  (PS)(c) sequence  critical point  
High energy positive solutions of Neuman problem for an elliptic system of equation with critical nonlinearities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2006, 卷号: 25, 期号: 2, 页码: 161-185
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
elliptic system  energy functional  (PS) sequence  critical Sobolev exponent  
multiplesolutionsforafourthorderasymptoticallylinearellipticproblem 期刊论文
actamathematicasinicaenglishseries, 2006, 卷号: 22, 期号: 4, 页码: 1121
Authors:  Qian Aixia;  Li Shujie
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
High-energy positive solutions for a critical growth Dirichlet problem in noncontractible domains 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 60, 期号: 2, 页码: 369-387
Authors:  Han, PG
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
elliptic system  energy functional  (PS) sequence  critical Sobolev exponent  noncontractible domain  
Multiple positive solutions of nonhomogeneous elliptic systems with strongly indefinite structure and critical Sobolev exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 289, 期号: 1, 页码: 200-215
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
semilinear elliptic systems  dual variational functional method  (PS)(c) sequence  critical point